# SDR SWIA202055719

- Difficulty date: December 1, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 600210705
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER INNER HINGE PIN IS PITTED AND SHOWS EVIDENCE OF CORROSION   (C-CHECK) RO 1/29/2021   REMOVED AND REPLACED HORIZONTAL STABILIZER INNER HINGE PIN, REF. CRJ200 AMM 55-10-00-000-801 & AMM 55-10-00-400-801. SEE ATTACHED CONTINUATION CARD FOR DETAILS.COMPLIED WITH 27-900-1003-SKY.
